MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M0047FMC006750
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 01/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a pericardial effusion was experienced.On (b)(6) 2019, during an ablation procedure for atrial flutter and atrial fibrillation, the physician mapped in the right atrium with an intellamap orion catheter and also ablated in several areas in the right atrium with an intellanav mifi open-irrigated catheter.It was a difficult transseptal with non-boston scientific devices.During transseptal, the physician noticed a drop in the patient's blood pressure, so the physician did an echocardiogram and observed an effusion.So, he put in a pericardiocentesis catheter post transseptal before mapping on the left side, drained fluid out of the pericardial space and then mapped and ablated in the left atrium.The effusion continued during mapping ablation in the left atrium.They ended up opening the patient's chest and closing the area that caused the effusion.The patient was doing well as of (b)(6) 2019.The physician wasn't sure if the effusion happened in transseptal.It was reported that the patient had a persistent left subclavian vein, an abnormal structural aspect of the patient.During the transseptal access, it was just the transseptal equipment and the woven diagnostic electrode catheters that were in the patient during that time.

Brand Name
WOVEN
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8266629
Report Number2134265-2019-00216
Device Sequence Number11292777
Product Code DRF
UDI-Device Identifier08714729902355
UDI-Public08714729902355
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2023
Device Model NumberM0047FMC006750
Device Catalogue Number87092
Device Lot NumberGFCR2232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date01/22/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABLATION CATH: BSC NAV MIFI OI; DIAGNOSTIC CATH: BSC WOVEN; INTELLAMAP ORION CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR